Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 2, Pages 189-194
http://dx.doi.org/10.1155/S1048953395000177

Transformation formulas for terminating Saalschützian hypergeometric series of unit argument

Universität Heidelberg, Physikalisches Institut, Heidelberg D-69120, Germany

Received 1 July 1994; Revised 1 November 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wolfgang Bühring, “Transformation formulas for terminating Saalschützian hypergeometric series of unit argument,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 2, pp. 189-194, 1995. doi:10.1155/S1048953395000177